吕琦-数学学院
 网站首页  学院概况  师资队伍  本科生教育  研究生教育  科学研究  党委专栏  学生活动 
当前位置: 网站首页 > 师资队伍 > 全体教师 > 正文

吕琦

发布时间:2018年05月29日 11:07   浏览次数:

姓名 吕琦 职称 教授 研究方向 数学控制论

办公室 数学学院南215 电子邮件 lu@scu.edu.cn


教育经历

时间 单位 学位

2007.09-2010.06 四川大学 博士

2004.09-2007.06 四川大学 硕士

2000.09-2004.06 电子科技大学 学士


工作经历

时间 单位 职务

2014.04至今 四川大学 教授

2013.01-2014.01 法国巴黎六大,Laboratoire Jacques-Louis Lions 博士后

2012.07-2014/3 电子科技大学 副教授

2011.04-2012.04 西班牙巴斯克应用数学中心 博士后

2010.07-2012.06 电子科技大学 讲师


代表论文及著作

Lü, Qi Some results on the controllability of forward stochastic heat equations with control on the drift. J. Funct. Anal. 260 (2011), no. 3, 832–851.

Lü, Qi; Wang, Gengsheng On the existence of time optimal controls with constraints of the rectangular type for heat equations. SIAM J. Control Optim. 49 (2011), no. 3, 1124–1149.

Lü, Qi Carleman estimate for stochastic parabolic equations and inverse stochastic parabolic problems. Inverse Problems 28 (2012), no. 4, 045008, 18 pp.

Lü, Qi; Yong, Jiongmin; Zhang, Xu Representation of Itô integrals by Lebesgue/Bochner integrals. J. Eur. Math. Soc. (JEMS) 14 (2012), no. 6, 1795–1823.

Lü, Qi; Zhang, Xu Well-posedness of backward stochastic differential equations with general filtration. J. Differential Equations 254 (2013), no. 8, 3200–3227.

Lü, Qi A lower bound on local energy of partial sum of eigenfunctions for Laplace-Beltrami operators. ESAIM Control Optim. Calc. Var. 19 (2013), no. 1, 255–273.

Lü, Qi Observability estimate for stochastic Schrödinger equations and its applications. SIAM J. Control Optim. 51 (2013), no. 1, 121–144.

Lü, Qi Exact controllability for stochastic Schrödinger equations. J. Differential Equations 255 (2013), no. 8, 2484–2504.

Lü, Qi Observability estimate and state observation problems for stochastic hyperbolic equations. Inverse Problems 29 (2013), no. 9, 095011, 22 pp.

Lü, Qi Exact controllability for stochastic transport equations. SIAM J. Control Optim. 52 (2014), no. 1, 397–419.

Lü, Qi; Zuazua, Enrique Robust null controllability for heat equations with unknown switching control mode. Discrete Contin. Dyn. Syst. 34 (2014), no. 10, 4183–4210.

Coron, Jean-Michel; Lü, Qi Local rapid stabilization for a Korteweg-de Vries equation with a Neumann boundary control on the right. J. Math. Pures Appl. (9) 102 (2014), no. 6, 1080–1120.

Lü, Qi; Zhang, Xu General Pontryagin-type stochastic maximum principle and backward stochastic evolution equations in infinite dimensions. SpringerBriefs in Mathematics. Springer, Cham, 2014.

Lü, Qi; Zhang, Xu Global uniqueness for an inverse stochastic hyperbolic problem with three unknowns. Comm. Pure Appl. Math. 68 (2015), no. 6, 948–963.

Lü, Qi; Yin, Zhongqi Unique continuation for stochastic heat equations. ESAIM Control Optim. Calc. Var. 21 (2015), no. 2, 378–398.

Coron, Jean-Michel; Lü, Qi Fredholm transform and local rapid stabilization for a Kuramoto-Sivashinsky equation. J. Differential Equations 259 (2015), no. 8, 3683–3729.

Lü, Qi Stochastic well-posed systems and well-posedness of some stochastic partial differential equations with boundary control and observation. SIAM J. Control Optim. 53 (2015), no. 6, 3457–3482.

Lü, Qi; Zuazua, Enrique Averaged controllability for random evolution partial differential equations. J. Math. Pures Appl. (9) 105 (2016), no. 3, 367–414.

Fernández-Cara, Enrique; Lü, Qi; Zuazua, Enrique Null controllability of linear heat and wave equations with nonlocal spatial terms. SIAM J. Control Optim. 54 (2016), no. 4, 2009–2019.

Fu, Xiaoyu; Liu, Xu; Lü, Qi; Zhang, Xu An internal observability estimate for stochastic hyperbolic equations. ESAIM Control Optim. Calc. Var. 22 (2016), no. 4, 1382–1411.

Lü, Qi; Zhang, Xu; Zuazua, Enrique Null controllability for wave equations with memory. J. Math. Pures Appl. (9) 108 (2017), no. 4, 500–531.


科研项目

编号 项目名称

11471231 随机双曲型偏微分方程的控制和观测

11101070 几类随机偏微分方程的能控性


学术荣誉

2013年获中国数学会钟家庆奖


社会工作

2018.04-至今SIAM Journal on Control and Optimization 编委

2018.01-至今ESAIM. Control, Optimisation and Calculus of Variations 编委

2016.02-至今Systems & Control Letters 编委

2012.12-至今Mathematical Control and Related Fields 编委

关闭

Copyright © 2018四川大学数学学院版权所有
 地址:成都市一环路南一段24号
电话:028-85412720